Common "Allergy" queries answered by top doctors | iCliniq

Allergy

The body's immune response to a foreign substance (allergen) that is otherwise not harmful to you is called allergy. The most common allergens are pollen, drugs, food, and mold. Allergic conditions include hay fever, atopic dermatitis, food allergies, asthma, and anaphylaxis.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have an allergic reaction in the gums after placing crowns. Why?

Query: Hello doctor, My lower molar root canal was done a year back. After that, a metal-ceramic cap was placed. A few months later, my cap was replaced with zirconia supreme because of throbbing below the cap. My dentist advised that because of metal there may be a possibility of some allergic reaction. ...  Read Full »


Dr. Purva Jingar

Answer: Hello, Welcome to icliniq.com. Zirconia, no doubt, it is the best in all caps. But, there is no reason to replace a metal cap. Your jaw pain is may be due to forceful removal of cap and trimming of teeth, etc. Visit the dentist for genuine advice. Not all metal crowns create allergies. It is once ...  Read Full »

Is my sneezing due to dust allergy or the climate?

Query: Hi doctor, I am living in a tropical coastal area. I used to travel always. When I am outside my place or abroad I do not have any problem. But, when I enter my place and as soon as I enter my house, I will start sneezing and then after sometime my nose will start dripping. This happens only in my p...  Read Full »


Dr. Nageswara Rao

Answer: Hi, Welcome to icliniq.com. Do not worry. I worked in such a place for some time. I used to see lot of patients with sneezing, running nose and bronchial asthma there and the incidence is more when compared to other parts of the country. After reading your history I can say that it is related to cli...  Read Full »

I have recently developed flat pink dots on my chest that do not hurt or itch. What are these?

Query: Hello doctor, I have recently developed flat pink dots on my chest that do not hurt or itch. I have attached a photo of the same. They came after a heavy weekend of drinking and probably the worst hangover I have ever had. The night before the hangover, I had my shirt off for a good time and was out...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your post and image (attachment removed to protect patient identity), which you have posted. You have acute onset maculopapular rash, with no other associated symptom like fever, cough, body aches, etc. Any maculopapular rash in adults with no above me...  Read Full »

I have acne and breakout after using a sunscreen. Please suggest.

Query: Hello doctor, I have been having breakouts on my face after using a sunscreen cushion product recently. I do not know why it became like this, and I got so much acnes and pores around my forehead and cheeks. How do I get rid of this acne? I got them a few days after using a sunscreen cushion product...  Read Full »


Dr. Chibitam Hope Obia

Answer: Hello, Welcome to icliniq.com. I understand your concern. Regarding your symptoms, you have developed acne vulgaris due to an allergic reaction to cosmetic products. I suggest you stop using this cosmetic product and apply topical 2% Resorcinol or 20% Azelaic acid (Dicarboxylic acid) once daily or 1...  Read Full »

I am using Nasivion daily for nasal congestion. Shall I continue the same?

Query: Hi doctor,I am 28 years old. I am using Nasivion 0.05 % daily for around three to four times for the last 8 to 10 years. Also, I am allergic to many things. Please help me with this health issue.  Read Full »


Dr. Shyam Kalyan. N

Answer: Hello, Welcome to icliniq.com. We are happy to help you. First of all, please understand that Nasivion (Oxymetazoline) has a local vasoconstrictor as an active ingredient. It should not be used for more than four or five days continuously. You have been using it for 8 to 10 years. You are suffer...  Read Full »

Can there be allergic reactions to micellar water?

Query: Hello doctor, I usually cleanse my skin twice a day with Micellar water. However, there are days when I use it thrice a day if I get too sweaty. Is this bad? I think it makes my skin red whenever I use it thrice. Is it possible to harm my skin with this?  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your query and micellar water is a cleansing agent the contains small balls of oil suspended in water. Any thing that causes redness has dilated the blood vessels and resulted in an increased blood flow to that area. This is typically what h...  Read Full »

My lips and eyes are swollen. Do I have an allergy?

Query: Hello doctor, It is about my allergy; my lips and eyes have been swollen most of the days since last month. I have not eaten any food that I am allergic to, but I do not know what is happening. Please help.   Read Full »


Dr. Vandana Andrews

Answer: Hello doctor, Welcome to icliniq.com I understand your concern. I am sorry to hear about your allergy-related symptoms. You can consider the following steps: 1. Keep a detailed food diary: Write down everything you eat and drink, along with the time and date. This will help you and your doctor ide...  Read Full »

I have a high lymphocyte count. Is it a matter of concern?

Query: Hello doctor, I have extreme pain in my throat and one swollen lymph node too and 99-degree fever. Before these symptoms I was only suffering from fever which was a low-grade fever I had my CBC done before three days and it shows that my lymphocytes count is 60 % and WBC is 6.6x10 and the rest is no...  Read Full »


Dr. Goswami Parth Rajendragiri

Answer: Hello, Welcome to icliniq.com. Your ESR (erythrocyte sedimentation rate), lymphocytes and IgE are high (attachment removed to protect patient identity). So it can be because of viral inflammation of upper respiratory tract along with allergic involvement. You can be prescribed decongestant like Le...  Read Full »

What could be the reason for rashes in legs with extreme itching?

Query: Hello doctor, I am a 26-year-old female with no significant health history. I have anxiety, and I had hyperthyroidism in the past. I have had an itchy rash for over three months. It started as a small patch behind my left knee. It happened after having a ring shaped rash on my left thigh. I was trea...  Read Full »


Dr. Naik Dessai Gauri Govind

Answer: Hi, Welcome to icliniq.com. You do have a bright red colored rash over the legs. Such rashes occur mostly as a response to allergies. Now allergies can be because of food (artificial colors) or even at times because of insect bites. The petechial patch on the shin is nothing but a result of excess...  Read Full »

I am a male and have an itching sore on my genitals. Why?

Query: Hello doctor, I am a male and have a kind of itching sore on my genitals. I was experiencing some kind of skin allergy and I was taking a medicine called Cetirizine. Kindly help.  Read Full »


Dr. Kanani Darshan Jayantilal

Answer: Hello, Welcome to icliniq.com. It looks like scabies from the pictures (attachment removed to protect the patient's identity). Scabies is a contagious skin condition caused by a tiny mite called Sarcoptes scabiei. The mite burrows into the skin and causes intense itching, especially at night. The ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.